| Model Number |
SC-2318-50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Pain (1994)
| Date of Event |
10/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred three months prior to the date the manufacturer became aware of the event.Block d2b: pro code (product code): qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-2318-50.Serial number: (b)(6) batch/lot number: 5003955.Model/catalog description: infinion pro lead kit, 16 contact, 50cm unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318.Serial number: na.Batch/lot number: 36390300.Model/catalog description: clik x anchor sterile kit.Unique identifier (udi) #: (b)(4).
Event or Problem Description
It was reported that the patient experienced pain and felt the leads were sticking out.It was noted that patient had a non-device related weight loss and could feel where the anchor was in the back.It was also mentioned that the patient felt like the wires were bunched up.The patient underwent a procedure wherein the spinal cord stimulator (scs) leads and clik anchor were replaced.The patient was doing well postoperatively, and the explanted devices were not returned as they were discarded by the medical facility.